MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE

INTUITIVE SURGICAL, INC NONE
Model Number 430073-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the bedside assistant tried to push the airseal port deeper in to get better smoke evacuation.The chamber detached from the access port grip and insufflation was lost.It was at the completion of the robotic portion, so the team undocked, completed the dissection (only about 1 cm left at this point) and removed the specimen.Since the dissection was completed the way it was supposed to be, the surgeon and the teams do not consider this as conversion.The procedure was completed with no patient harm, no fragment fall and no delay.The patient did not experience any immediate post-operative complications prior to discharge.
 
Additional Manufacturer Narrative
A return material authorization (rma) was issued for the access port kit.Intuitive surgical, inc.(isi) has not received the product for failure analysis investigation.Additional information is being gathered to determine the contribution of the device to the customer reported issue.Images were provided of the access port chamber detached.

Brand Name
NONE
Common Device Name
NONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key21067191
Report Number2955842-2024-23849
Device Sequence Number11636194
Product Code NAY
UDI-Device Identifier00886874119549
UDI-Public(01)00886874119549(17)250531(10)U80230516
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430073-02
Device Catalogue Number430073
Device Lot NumberU80230516
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient Age36 YR
Patient SexFemale
Patient Weight58 KG
Patient EthnicityNon Hispanic
Patient RaceWhite